Discrepancy and uniform distribution of sequences

Edmund Hlawka

Compositio Mathematica (1964)

  • Volume: 16, page 83-91
  • ISSN: 0010-437X

How to cite


Hlawka, Edmund. "Discrepancy and uniform distribution of sequences." Compositio Mathematica 16 (1964): 83-91. <http://eudml.org/doc/88904>.

author = {Hlawka, Edmund},
journal = {Compositio Mathematica},
keywords = {number theory},
language = {eng},
pages = {83-91},
publisher = {Kraus Reprint},
title = {Discrepancy and uniform distribution of sequences},
url = {http://eudml.org/doc/88904},
volume = {16},
year = {1964},

AU - Hlawka, Edmund
TI - Discrepancy and uniform distribution of sequences
JO - Compositio Mathematica
PY - 1964
PB - Kraus Reprint
VL - 16
SP - 83
EP - 91
LA - eng
KW - number theory
UR - http://eudml.org/doc/88904
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.